# SDR FDEA201601240291

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A53974251228
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE FRAME 62 - 63, SHEAR PLATE CRACKED.  R & R SHEAR PLATE IAW SRM 51-40-21.  FABRICATED ON T16 1184808.  CLASSIFIED AS CAT A MAJOR REPAIR.
